MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1515/jpem-2013-0262

Медицинская библиотека · Journal of pediatric endocrinology & metabolism : JPEM · 2014

Cushing's syndrome: hidden risk in usage of topical corticosteroids.

Buluş Ayşe Derya, Andıran Nesibe, Koçak Mesut

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Iatrogenic Cushing's syndrome in children may occur as a result of the application of exogenous steroids. Prolonged use of powerful corticosteroids suppresses adrenal functions and iatrogenic Cushing's syndrome may develop particularly in infants who are given topical corticosteroids. We report here a case on three infants having Cushing's syndrome with similar clinical presentations due to overuse of topical steroids for diaper dermatitis. The importance of exercising caution during the use of topical steroids is underlined in this study.

Для цитирования: Buluş Ayşe Derya, Andıran Nesibe, Koçak Mesut. Cushing's syndrome: hidden risk in usage of topical corticosteroids.. Journal of pediatric endocrinology & metabolism : JPEM. 2014. DOI: 10.1515/jpem-2013-0262.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.